Alert archive / New York / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 94, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 13, 2010, 4:09 PM EDT for Dutchess County, Ulster County, New York. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2010, 4:09 PM EDT (20:09 UTC)
- Expired
- Sep 13, 2010, 5:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 85 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 2:06 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 13, 2:06 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 206 PM EDT MON SEP 13 2010 .SYNOPSIS... A FRONTAL SYSTEM WILL BRING PLENTY OF CLOUDS...ALONG WITH SOME SHOWERS AND POSSIBLY THUNDERSTORMS TO THE REGION TODAY. THIS SYSTEM WILL ALLOW COOLER AIR TO RUSH INTO THE REGION FOR THE MIDDLE OF THE UPCOMING WEEK. ANOTHER STORM SYSTEM WILL RETURN THE CHANCE FOR SOME RAIN FOR THE LATER PORTION OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED FOR SEVERE THUNDERSTORM WATCH #655 IN EFFECT UNTIL 00Z/TUESDAY FOR SCHOHARIE...ALBANY...RENSEELAER AND BERKSHIRE COUNTY SOUTHWARD. PREVIOUS DISCUSSION...AREA OF RAIN TRACKING THROUGH THE SOUTHERN ADIRONDACKS SHOULD BE EAST OF THE LAKE GEORGE AREA BY SUNRISE...THEN TRACK THROUGH SOUTHERN VT AND EXIT BY MID MORNING. EDGE OF CLEARING NOT ADVANCING MUCH...AND SOUTHERLY LOW LEVEL FLOW CONTINUES TO ANCHOR LOW LEVEL MOISTURE IN OUR REGION. WEST BOUNDARY LAYER FLOW ALONG A WARM FRONTAL THERMAL GRADIENT SEEMS TO BE THE LEADING EDGE OF THE CLEARING...AND THE EDGE OF CLEARING SHOULD SLOWLY WORK EAST THROUGH THE DAY. HOWEVER...COOLING ALOFT AND THE ADVANCE OF A COLD FRONT PROXIMATE TO THE MIDLEVEL WARMING IS STEEPENING MIDLEVEL LAPSE RATES AROUND THE GREAT LAKES. THERE IS ALSO AN UPPER LEVEL IMPULSE AND LEADING EDGE OF BROAD BOUNDARY LAYER WIND CORE. REGION WILL BE IN LEFT EXIT REGION OF UPPER JET SEGMENT LATER TODAY...AND H5 WINDS INCREASE TO 50 KT OR MORE. SO...EVEN WITH HIGHS IN THE 60S TO LOWER 70S...SOME INSTABILITY...CAPES APPROACHING 1000 J/KG IN SOME AREAS...AND STRONG UPPER DYNAMICS...SHOULD SUPPORT SHOWERS AND THUNDERSTORMS THIS AFTERNOON. SO...EVEN IF CLOUDS BREAK UP AT SOME POINT THIS AFTERNOON...THERE WILL STILL BE LIMITED SUN...ESPECIALLY IN CENTRAL AND EASTERN AREAS. SOME FRONTOGENESIS EXPECTED AS TIGHTENING THERMAL GRADIENT ALONG COLD FRONT WILL PROVIDE ADDITIONAL BOUNDARY LAYER AND LOW LEVEL FORCING. WITH THE STEEPENING MID LEVEL LAPSE RATES...EVEN THOUGH THE CONVECTION SHOULD BE RELATIVELY SHALLOW...UPDRAFTS MAY BE STRONG ENOUGH FOR SOME HAIL...AND WIND FIELDS POSSIBLE STRONG ENOUGH FOR SOME LOCALIZED DAMAGING WINDS. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... LINGERING CONVECTION WILL EXIT THE REGION DURING THE EVENING...AND WEST LOW LEVEL FLOW WILL SPREAD ACROSS THE AREA. BOUNDARY LAYER COOLING WILL TAKE PLACE...AND EVENTUALLY ENOUGH COOLING WILL TAKE PLACE TO SUPPORT LAKE ENHANCED MOISTURE AND SHOWERS. THE BEST CHANCES FOR SCATTERED SHOWERS WOULD BE IN THE WESTERN MOHAWK VALLEY...SCHOHARIE VALLEY AND IN HIGHER ELEVATIONS SUCH AS CATSKILLS...SOUTHERN ADIRONDACKS...SOUTHERN GREEN MOUNTAINS AND BERKSHIRES. STILL...SOME ISOLATED TO SCATTERED SHOWER ACTIVITY POSSIBLE ABOUT EVERYWHERE THROUGH TUESDAY...WITH MAINLY A CHANCE OF SPRINKLES IN VALLEYS. PERIODS OF CLOUDS AND SUN AWAY FROM THE LAKES...WITH THE MOST CLOUDINESS IN AREAS OF HIGH TERRAIN. BASED ON MIXING POTENTIAL...HIGHS IN THE 50S AND 60S TUESDAY AND WEDNESDAY. COULD THERE BE A SNOW FLAKE OR TWO MIXED WITH A RAIN SHOWER IN THE SOUTHERN ADIRONDACKS WEDNESDAY NIGHT? WORTH KEEPING AN EYE ON IT. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THU-FRI...MOST LONG RANGE DETERMINISTIC MODELS AND GEFS SUGGEST SHORTWAVE...CURRENTLY LOCATED OFF CA COAST...MIGRATES E ACROSS PLAINS AND APPROACHES REGION SOMETIME DURING THIS TIME FRAME. SO...HAVE MAINTAINED INCREASING POPS THU...STARTING WITH SLIGHT CHC IN THE MORNING...AND INCREASING TO CHC BY LATE AFTERNOON. HAVE RETAINED CHC POPS FOR THU NT/EARLY FRI...THEN DECREASED FROM NW TO SE BY FRI AFTERNOON...AS EXACT TIMING OF SYSTEM STILL SOMEWHAT UNCERTAIN. AT THE VERY LEAST...CLOUDS MAY LINGER INTO MUCH OF FRI...EVEN IF RAINFALL ENDS. EXPECT MAX TEMPS TO REACH 65-70 THU IN THE VALLEYS...WITH MAINLY 60S ELSEWHERE...WITH MIN TEMPS THU NT/FRI AM MAINLY IN THE 40S TO LOWER 50S. IT SHOULD BE NOTED THAT...FOR THU MAXES...IF RAIN DEVELOPS QUICKER THAN EXPECTED...MAX TEMPS COULD BE MUCH COOLER...PERHAPS ONLY REACHING THE LOWER 60S EVEN ACROSS VALLEY REGIONS...WITH WIDESPREAD 50S ELSEWHERE. FOR FRI...HAVE INDICATED MAX TEMPS MAINLY IN THE 60S...WITH SOME 50S ACROSS HIGHER ELEVATIONS. HOWEVER...SHOULD CLEARING OCCUR FASTER THAN EXPECTED...SLIGHTLY WARMER MAXES ARE POSSIBLE. FRI NT-SAT NT...EXPECT A RATHER COOL FRI NT IN WAKE OF AFOREMENTIONED SYSTEM...WITH WIDESPREAD 40S EXPECTED...ALONG WITH SOME 30S ACROSS NORTHERN AREAS...AND HIGHER ELEVATIONS ACROSS THE CATSKILLS AND WESTERN NEW ENGLAND. THERE IS SOME POTENTIAL FOR EVEN COOLER MIN TEMPS ACROSS THE REGION...ASSUMING CLEARING OCCURS AND WINDS BECOME LIGHT/CALM. FOR SAT...CURRENTLY EXPECT FAIR CONDITIONS...AND POSSIBLY TURNING A BIT MILDER...AS A SW FLOW DEVELOPS AHEAD OF NEXT COLD FRONT APPROACHING FROM THE NW. THIS MAY ALLOW MAXES TO REACH THE 70S IN SOME VALLEYS...WITH MAINLY 60S ELSEWHERE. SOME CLOUDS...AND PERHAPS ISOLATED SHOWERS COULD DEVELOP AHEAD OF...AND WITH POTENTIAL COLD FRONT FOR LATE SAT INTO SAT NT. EXPECT SAT NT/SUN AM TO BE A BIT MILDER THAN FRI NT/SAT AM...WITH MAINLY 40S EXPECTED...ALTHOUGH MINS MAY HOLD IN THE 50S ACROSS SOME VALLEY REGIONS. SUN...UNCERTAINTY INCREASES WITH TIMING OF FRONT...WITH SOME POSSIBILITY OF FRONT TO SLOW ITS SOUTHEAST PROGRESS THROUGH THE REGION...ESP SHOULD HURRICANE IGOR CONTINUE TRACKING ACROSS THE WESTERN ATLANTIC OCEAN...POTENTIALLY ENHANCING THE RIDGING ALONG THE E COAST AND THUS SLOWING DOWN THE FRONT. FOR NOW...HAVE MAINTAINED SOME SLIGHT CHC POPS...ESP ACROSS N/W AREAS. OTHERWISE...FOR MAXES...GENERALLY HAVE INDICATED 65-70 IN MOST VALLEYS...EXCEPT 70-75 ACROSS THE MID HUDSON VALLEY...WITH MAINLY 50S TO LOWER 60S EXPECTED ACROSS HIGHER ELEVATIONS...AND THROUGHOUT THE NORTH COUNTRY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... HAVE VCSH AND CB TO COVER FOR THE POSSIBILITY OF WIDELY SCATTERED THUNDERSTORMS NOW ON RADAR. OTRW...WE'RE LOOKING AT VFR CIGS...WITH CHC IFR FOG AT KGFL...MVFR AT KALB LATE TONIGHT AS WINDS WILL BE LIGHT AHEAD OF A COLD FRONT. NOT MUCH LOW-LEVEL FLOW...SO LLWS NOT A CONCERN. SFC WINDS WILL PICK UP AGAIN WITH THE FRONTAL PASSAGE AFTER DAYBREAK ON TUESDAY. 10 TO 15 KNOTS WITH GUSTS FROM 20 TO 25 KNOTS ARE LIKELY BY AFTERNOON. OUTLOOK... TUE PM-WED NGT...VFR NO WX...XCP CHC IFR/MVFR NIGHT FOG KGFL AND KALB. THU-FRI...CHC VFR/MVFR -SHRA. && .FIRE WEATHER... A FRONTAL SYSTEM WILL BRING PLENTY OF CLOUDS...ALONG WITH SOME SHOWERS AND POSSIBLY THUNDERSTORMS TO THE REGION TODAY. THIS SYSTEM WILL ALLOW COOLER AIR TO RUSH INTO THE REGION FOR THE MIDDLE OF THE UPCOMING WEEK. ANOTHER STORM SYSTEM WILL RETURN THE CHANCE FOR SOME RAIN FOR THE LATER PORTION OF THE WEEK. TODAY...RH VALUES WILL LOWER TO BETWEEN 55 AND 75 PERCENT WITH SOME SHOWERS AND POSSIBLY A THUNDERSTORM ACROSS THE REGION DURING THE DAY. RH VALUES WILL INCREASE TO 80 TO 100 PERCENT TONIGHT...THEN FALL TO 40 TO 65 PERCENT TUESDAY. SOUTHERLY WINDS OF 5 TO 15 MPH TODAY...WILL BECOME WESTERLY THROUGH TONIGHT. WINDS WILL BE WEST TO NORTHWEST TUESDAY AT 10 TO 20 MPH...WITH SOME GUSTS AROUND 25 MPH. && .HYDROLOGY... NO HYDROLOGY PROBLEMS ARE EXPECTED FOR THE NEXT SEVERAL DAYS. A FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE REGION TODAY. SHOWERS AND SCATTERED THUNDERSTORMS TODAY COULD PRODUCE A TENTH OF AN INCH OF RAIN IN MANY AREAS...WITH ISOLATED LOCAL AMOUNTS UP TO AN INCH IN ANY STRONG THUNDERSTORMS. THERE WILL BE LITTLE IF ANY IMPACT ON AREA STREAMS AND RIVERS. RIVER LEVELS WILL CONTINUE AT BELOW NORMAL TO NORMAL LEVELS FOR THE MIDDLE OF SEPTEMBER. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS... PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA/NAS NEAR TERM...IAA/NAS SHORT TERM...NAS LONG TERM...KL AVIATION...ELH FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Sep 13, 1:56 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 156 PM EDT MON SEP 13 2010 CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 156 PM EDT MON SEP 13 2010 ...SEVERE THUNDERSTORM WATCH 655 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...AND EAST CENTRAL NEW YORK INCLUDING THE SCHOHARIE VALLEY...SOUTHERN CAPITAL DISTRICT...EASTERN CATSKILLS...MID HUDSON VALLEY...AND THE TACONICS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON IN THE FOLLOWING COUNTIES... IN NORTHWESTERN CONNECTICUT... LITCHFIELD. IN WESTERN MASSACHUSETTS... BERKSHIRE. IN EAST CENTRAL NEW YORK... ALBANY...COLUMBIA...DUTCHESS...GREENE...RENSSELAER...SCHOHARIE...AND ULSTER COUNTIES. NYZ032-033-038>043-048>050-082>084-VTZ013>015-141100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 156 PM EDT MON SEP 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY...SOUTHERN ADIRONDACK REGION...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR STRONG THUNDERSTORMS THIS AFTERNOON. SHOWERS AND SCATTERED THUNDERSTORMS WILL FORM ALONG A COLD FRONT THIS AFTERNOON AND TRACK EAST ACROSS THE REGION INTO THIS EVENING. SOME THUNDERSTORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS TO 50 MPH. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. IN THE SOUTHERN ADIRONDACKS...THERE IS A CHANCE OF SCATTERED FROST IN HAMILTON AND NORTHERN HERKIMER COUNTIES WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TAW
In the hours before
Special weather statement, Sep 13, 2:17 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 217 PM EDT MON SEP 13 2010 NYZ042-043-083-084-131845- NORTHERN WARREN NY-SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY- SOUTHERN WASHINGTON NY- 217 PM EDT MON SEP 13 2010 ...A STRONG THUNDERSTORM IN WARREN COUNTY IN EAST CENTRAL NEW YORK... WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR WARRENSBURG...OR ABOUT OVER WARRENSBURG...AND MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... WARRENSBURG BY 225 PM EDT BOLTON LANDING BY 235 PM EDT LAT...LON 4356 7340 4336 7353 4352 7397 4369 7387 TIME...MOT...LOC 1818Z 294DEG 19KT 4357 7380 SND
Special weather statement, Sep 13, 3:07 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
307 PM EDT MON SEP 13 2010
NYZ033-131945-
HAMILTON NY-
307 PM EDT MON SEP 13 2010
...A STRONG THUNDERSTORM IN
HAMILTON COUNTY IN EASTERN NEW YORK...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR BROWN TRACT POND CAMPGROUND...OR
ABOUT 17 MILES NORTHEAST OF OLD FORGE...AND MOVING SOUTHEAST AT 20
MPH.
THE THUNDERSTORM WILL BE NEAR...
RAQUETTE LAKE BY 315 PM EDT
GOLDEN BEACH CAMPGROUND BY 320 PM EDT
6 MILES SOUTHWEST OF FORKED LAKE PUBLIC CAMPGROUND BY 325 PM EDT
6 MILES SOUTHWEST OF BLUE MOUNTAIN LAKE BY 335 PM EDT
LAKE DURANT CAMPGROUND...9 MILES WEST OF INDIAN LAKE AND 9 MILES
NORTH OF LEWEY LAKE CAMPGROUND BY 345 PM EDT
LAT...LON 4384 7424 4382 7421 4383 7419 4382 7417
4360 7432 4382 7482 4398 7474
TIME...MOT...LOC 1907Z 295DEG 18KT 4386 7467
SNYDERLocal storm report, Sep 13, 3:40 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 W HARDENBURG 42.00N 74.73W
09/13/2010 E1.50 INCH ULSTER NY DEPT OF HIGHWAYS
PING PONG TO TENNIS BALL SIZE HAIL REPORTED IN
BEAVERKILL.
&&
TWASULA/RGANGATSpecial weather statement, Sep 13, 3:48 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT MON SEP 13 2010
NYZ063-064-132015-
EASTERN ULSTER NY-WESTERN ULSTER NY-
348 PM EDT MON SEP 13 2010
...A STRONG THUNDERSTORM IN
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR KERHONKSON...AND MOVING SOUTHEAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
MODENA AND WALLKILL BY 415 PM EDT
LAT...LON 4161 7409 4161 7412 4158 7413 4160 7425
4161 7426 4163 7426 4163 7428 4182 7446
4193 7427 4166 7395 4158 7396 4158 7405
TIME...MOT...LOC 1948Z 322DEG 19KT 4180 7428
SNDSpecial weather statement, Sep 13, 3:51 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
351 PM EDT MON SEP 13 2010
NYZ043-083-084-132015-
SOUTHEAST WARREN NY-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
351 PM EDT MON SEP 13 2010
...STRONG THUNDERSTORMS IN
WARREN COUNTY IN EAST CENTRAL NEW YORK...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF GRANVILLE TO GRANVILLE TO 10 MILES WEST OF
HARTFORD...OR ALONG A LINE EXTENDING FROM FAIR HAVEN TO 8 MILES
SOUTHEAST OF WHITEHALL TO 13 MILES WEST OF DANBY TO 6 MILES NORTH OF
HUDSON FALLS...AND MOVING EAST AT 20 MPH.
THUNDERSTORMS WILL BE NEAR...
HARTFORD BY 415 PM EDT
LAT...LON 4360 7328 4358 7328 4356 7325 4354 7324
4335 7324 4334 7335 4337 7379 4341 7334
4348 7340 4362 7330 4362 7329
TIME...MOT...LOC 1951Z 276DEG 16KT 4353 7321 4347 7328
4340 7322 4339 7357
SNYDERLocal storm report, Sep 13, 3:54 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
354 PM EDT MON SEP 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG DIAMOND POINT 43.48N 73.69W
09/13/2010 WARREN NY LAW ENFORCEMENT
TREES DOWN
&&
TWASULA/RGANGATThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 12:14 PM EDT | Special Weather Statement | ALY | Hamilton | 31 min |
| Sep 13, 12:48 PM EDT | Special Weather Statement | ALY | Hamilton | 27 min |
| Sep 13, 1:15 PM EDT | Special Weather Statement | ALY | Warren | 30 min |
| Sep 13, 1:47 PM EDT | Special Weather Statement | ALY | Warren | 28 min |
| Sep 13, 2:17 PM EDT | Special Weather Statement | ALY | Warren | 28 min |
| Sep 13, 2:39 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 66 min |
| Sep 13, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 60 min |
| Sep 13, 3:07 PM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Sep 13, 3:10 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 65 min |
| Sep 13, 3:48 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Sep 13, 3:51 PM EDT | Special Weather Statement | ALY | Washington | 24 min |
| Sep 13, 4:56 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 34 min |
Nearby
Severe Thunderstorm Warnings in New York, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.